# SDR SWIA202266154

- Difficulty date: July 6, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N208SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000644
- Aircraft time: 13,741 hours, 7,825 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA HAS CORROSION ON LH DOUBLER AT FR 19 AS MARKED.     (C-CHECK RO 7/23/2022)    REMOVED AND REPLACED FWD WET AREA LH DOUBLER AT FR 19, REF SRM 51-40-08.
